RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1968, Volume 77(119), Number 4, Pages 533–541 (Mi msb4068)  

This article is cited in 10 scientific papers (total in 10 papers)

The group of ideal classes of a completed ring

V. I. Danilov


Full text: PDF file (939 kB)

English version:
Mathematics of the USSR-Sbornik, 1968, 6:4, 493–500

Bibliographic databases:

UDC: 513.836
MSC: 13C10, 13E05, 13C20, 13H05, 20K30
Received: 27.05.1968

Citation: V. I. Danilov, “The group of ideal classes of a completed ring”, Mat. Sb. (N.S.), 77(119):4 (1968), 533–541; Math. USSR-Sb., 6:4 (1968), 493–500

Citation in format AMSBIB
\Bibitem{Dan68}
\by V.~I.~Danilov
\paper The group of ideal classes of a completed ring
\jour Mat. Sb. (N.S.)
\yr 1968
\vol 77(119)
\issue 4
\pages 533--541
\mathnet{http://mi.mathnet.ru/msb4068}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=237483}
\zmath{https://zbmath.org/?q=an:0186.07302}
\transl
\jour Math. USSR-Sb.
\yr 1968
\vol 6
\issue 4
\pages 493--500
\crossref{https://doi.org/10.1070/SM1968v006n04ABEH001072}


Linking options:
  • http://mi.mathnet.ru/eng/msb4068
  • http://mi.mathnet.ru/eng/msb/v119/i4/p533

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Danilov, “On a conjecture of Samuel”, Math. USSR-Sb., 10:1 (1970), 127–137  mathnet  crossref  mathscinet  zmath
    2. V. I. Danilov, “Rings with a discrete group of divisor classes”, Math. USSR-Sb., 12:3 (1970), 368–386  mathnet  crossref  mathscinet  zmath
    3. Winfried Bruns, E. Graham Evans, Phillip A. Griffith, “Syzygies, ideals of height two, and vector bundles”, Journal of Algebra, 67:1 (1980), 143  crossref
    4. W.J Gordon, “Brauer groups of local rings with conelike singularities”, Journal of Algebra, 76:2 (1982), 353  crossref
    5. Frank R DeMeyer, Timothy J Ford, “On the Brauer group of surfaces”, Journal of Algebra, 86:1 (1984), 259  crossref
    6. Claudia Miller, “Recovering divisor classes via their (T)-adic filtrations”, Journal of Pure and Applied Algebra, 127:3 (1998), 257  crossref
    7. Sandra Spiroff, “The limiting behavior on the restriction of divisor classes to hypersurfaces”, Journal of Pure and Applied Algebra, 186:1 (2004), 77  crossref
    8. Phillip Griffith, Sandra Spiroff, “Restriction of divisor classes to hypersurfaces in characteristic p”, Journal of Algebra, 275:2 (2004), 801  crossref
    9. Phillip Griffith, “Approximate liftings in local algebra and a theorem of Grothendieck”, Journal of Pure and Applied Algebra, 196:2-3 (2005), 185  crossref
    10. Kazuhiko Kurano, Ei-ichi Sato, Anurag K. Singh, Kei-ichi Watanabe, “Multigraded rings, diagonal subalgebras, and rational singularities”, Journal of Algebra, 322:9 (2009), 3248  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:192
    Full text:81

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019